# SDR CA970401003

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727214
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Supply Manifold
- Part number: 652244117
- Condition: Cracked
- Location: 13th Stage
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT #3 ENGINE FIRE WARNING WAS ACTIVATED. EMERGENCY PROCEDURES WERE CARRIED OUT AND AIRCRAFT RETURNED TO POINT OF DEPARTURE. INSPECTION FOUND THE 13TH STAGE SUPPLY MANIFOLD BLOWN, WHICH DAMAGED THE UPPER COWLING. SUPPLY MANIFOLD REPLACED AND COWLING INSPECTED AND REPLACED.
